RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhukov, Viktor Pavlovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 41

Number of views:
This page:296
Abstract pages:4029
Full texts:1831
References:250
Doctor of technical sciences
E-mail:

http://www.mathnet.ru/eng/person56101
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:zhukov.victor-p
https://mathscinet.ams.org/mathscinet/MRAuthorID/198172

Publications in Math-Net.Ru
2009
1. V. P. Zhukov, “Sufficient roughness conditions of non-autonomous nonlinear dynamic system in the sense of stability type conservation”, Probl. Upr., 2009, 4,  9–14  mathnet
2008
2. V. P. Zhukov, “On the sufficient and necessary conditions for robustness of the nonlinear dynamic systems in terms of stability retention”, Avtomat. i Telemekh., 2008, 1,  30–38  mathnet  mathscinet  zmath; Autom. Remote Control, 69:1 (2008), 27–35  isi  scopus
3. V. P. Zhukov, “On the roughness of nonlinear dynamic systems”, Probl. Upr., 2008, 5,  8–13  mathnet
4. V. P. Zhukov, “On roughness conditions for unstable nonautonomous linear systems in terms of stability type preservation”, Probl. Upr., 2008, 3,  44–48  mathnet
2007
5. V. P. Zhukov, “On the conditions defining stability nature for some classes of nonlinear dynamic system”, Probl. Upr., 2007, 2,  8–10  mathnet
2005
6. V. P. Zhukov, “Reduction of stability study of nonlinear dynamic systems by the second Lyapunov method”, Avtomat. i Telemekh., 2005, 12,  51–64  mathnet  mathscinet  zmath; Autom. Remote Control, 66:12 (2005), 1916–1928  scopus
7. V. P. Zhukov, “On the conditions for invariance of the sets belonging to the phase portraits of nonlinear dynamic systems”, Avtomat. i Telemekh., 2005, 6,  19–29  mathnet  mathscinet  zmath; Autom. Remote Control, 66:6 (2005), 866–875  scopus
8. V. P. Zhukov, “On sufficient and necessary conditions of asymptotic stability of nonlinear dynamic systems”, Probl. Upr., 2005, 3,  2–9  mathnet
2003
9. V. P. Zhukov, “On Conditions for Stability of the Nonlinear Dynamic Systems in the Limit-Critical Case”, Avtomat. i Telemekh., 2003, 11,  47–59  mathnet  mathscinet  zmath; Autom. Remote Control, 64:11 (2003), 1690–1701  isi  scopus
10. V. P. Zhukov, “Conditions for Instability of One Class of Nonlinear Nonautomomous Dynamic Systems”, Avtomat. i Telemekh., 2003, 10,  34–41  mathnet  mathscinet  zmath; Autom. Remote Control, 64:10 (2003), 1544–1550  isi  scopus
11. V. P. Zhukov, “Instability Conditions for Nonlinear Nonautonomous Dynamic Systems. II. Sufficient Conditions of Instability”, Avtomat. i Telemekh., 2003, 2,  50–65  mathnet  mathscinet  zmath; Autom. Remote Control, 64:2 (2003), 217–230  isi  scopus
2002
12. V. P. Zhukov, “Instability Conditions for Nonlinear Nonautonomous Dynamic Systems. I”, Avtomat. i Telemekh., 2002, 11,  32–38  mathnet  mathscinet  zmath; Autom. Remote Control, 63:11 (2002), 1724–1729  isi  scopus
13. V. P. Zhukov, “On Existence of Simple Invariant Contours in Invariant Sets of Nonlinear Dynamic Systems of the Second Order”, Avtomat. i Telemekh., 2002, 3,  36–49  mathnet  mathscinet  zmath; Autom. Remote Control, 63:3 (2002), 375–387  isi  scopus
2001
14. V. P. Zhukov, “The Radial Drift Method for Qualitative Study of the Properties of Nonlinear Dynamic Systems. III. On the Existence of Invariant Closed Loops”, Avtomat. i Telemekh., 2001, 8,  21–40  mathnet  mathscinet  zmath; Autom. Remote Control, 62:8 (2001), 1240–1258  isi  scopus
15. V. P. Zhukov, “Method of Radial Drift for Qualitative Study of the Properties of the Nonlinear Dynamic Systems. II. Study of Asymptotic System Stability”, Avtomat. i Telemekh., 2001, 2,  25–42  mathnet  mathscinet  zmath; Autom. Remote Control, 62:2 (2001), 190–206  isi  scopus
2000
16. V. P. Zhukov, “The radial drift method for the qualitative investigation of the properties of nonlinear dynamical systems. I”, Avtomat. i Telemekh., 2000, 11,  69–84  mathnet  mathscinet  zmath; Autom. Remote Control, 61:11 (2000), 1819–1833
17. V. P. Zhukov, “Divergence conditions of nonexistence of autooscillations in nonlinear second-order dynamic systems”, Avtomat. i Telemekh., 2000, 1,  21–29  mathnet  mathscinet  zmath; Autom. Remote Control, 61:1 (2000), 19–25
1999
18. V. P. Zhukov, “Analogues of the Bendixson and Dulac criteria for dynamical systems of arbitrary order”, Avtomat. i Telemekh., 1999, 10,  46–64  mathnet  mathscinet  zmath; Autom. Remote Control, 60:10 (1999), 1403–1416  isi
19. V. P. Zhukov, “Divergence conditions for the asymptotic stability of second-order nonlinear dynamical systems”, Avtomat. i Telemekh., 1999, 7,  34–43  mathnet  mathscinet  zmath; Autom. Remote Control, 60:7 (1999), 934–940  isi
1998
20. V. P. Zhukov, “On the drift method for studying the dynamic properties of nonlinear systems”, Avtomat. i Telemekh., 1998, 10,  3–17  mathnet  mathscinet  zmath; Autom. Remote Control, 59:10 (1998), 1353–1364
21. V. P. Zhukov, “On the problem of investigating the asymptotic stability of nonautonomous nonlinear dynamical systems without requiring uniformity”, Avtomat. i Telemekh., 1998, 4,  25–40  mathnet  mathscinet  zmath; Autom. Remote Control, 59:4 (1998), 476–487
1997
22. V. P. Zhukov, “On a Divergent Condition of Instability of Nonlinear Dynamic Systems”, Avtomat. i Telemekh., 1997, 12,  73–79  mathnet  mathscinet  zmath; Autom. Remote Control, 58:12 (1997), 1900–1905
23. V. P. Zhukov, “Analysis of Non-Uniform Asymptotic Stability of Nonlinear Dynamic Systems via Symmetry of their Properties”, Avtomat. i Telemekh., 1997, 3,  31–46  mathnet  mathscinet  zmath; Autom. Remote Control, 58:3 (1997), 353–363
1996
24. V. P. Zhukov, “On the Problem of the Investigation of the Nonuniformly Asymptotically Stabile Nonlinear Dynamic Systems”, Avtomat. i Telemekh., 1996, 6,  40–48  mathnet  mathscinet  zmath; Autom. Remote Control, 57:6 (1996), 801–807
25. V. P. Zhukov, “Nonuniform asymptotic stability of dynamical systems”, Dokl. Akad. Nauk, 347:1 (1996),  34–35  mathnet  mathscinet  zmath
1995
26. V. P. Zhukov, “On necessary and sufficient conditions of asymptotically stable nonautonomous nonlinear dynamic systems”, Avtomat. i Telemekh., 1995, 9,  29–48  mathnet  mathscinet  zmath; Autom. Remote Control, 56:9 (1995), 1226–1240
1994
27. V. P. Zhukov, “Sufficient and necessary conditions for the asymptotic stability of nonlinear dynamical systems”, Avtomat. i Telemekh., 1994, 3,  24–36  mathnet  mathscinet  zmath; Autom. Remote Control, 55:3 (1994), 321–330
1992
28. V. P. Zhukov, “On the inversion of divergent conditions for the instability of nonlinear dynamical systems”, Avtomat. i Telemekh., 1992, 12,  36–40  mathnet  mathscinet  zmath; Autom. Remote Control, 53:12 (1992), 1848–1851
29. V. P. Zhukov, “A method for the investigation of periodic regimes in nonlinear dynamical systems”, Avtomat. i Telemekh., 1992, 7,  3–9  mathnet  mathscinet  zmath; Autom. Remote Control, 53:7 (1992), 951–956
1990
30. V. P. Zhukov, “Necessary and sufficient conditions for instability of nonlinear autonomous dynamic systems”, Avtomat. i Telemekh., 1990, 12,  59–65  mathnet  mathscinet  zmath; Autom. Remote Control, 51:12 (1990), 1652–1657
1988
31. V. P. Zhukov, “On field methods of studying nonlinear dynamic systems. II”, Avtomat. i Telemekh., 1988, 2,  56–69  mathnet  mathscinet  zmath; Autom. Remote Control, 49:2 (1988), 164–174
1987
32. V. P. Zhukov, “On field methods of studying nonlinear dynamic systems”, Avtomat. i Telemekh., 1987, 6,  7–18  mathnet
1985
33. V. P. Zhukov, “The source method for nonautonomous systems”, Avtomat. i Telemekh., 1985, 7,  79–92  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 851–862
1984
34. V. P. Zhukov, “Study of nonsmooth dynamic systems”, Avtomat. i Telemekh., 1984, 1,  58–64  mathnet  mathscinet; Autom. Remote Control, 45:1 (1984), 48–54
35. V. P. Zhukov, “Some properties of solutions of a class of systems of nonlinear differential equations”, Differ. Uravn., 20:2 (1984),  349–351  mathnet  mathscinet  zmath
1981
36. V. P. Zhukov, “Periodic regimes in nonlinear systems”, Dokl. Akad. Nauk SSSR, 256:2 (1981),  302–305  mathnet  mathscinet  zmath
1979
37. V. P. Zhukov, “On the method of sources for studying the stability of nonlinear systems”, Avtomat. i Telemekh., 1979, 3,  12–17  mathnet  mathscinet  zmath; Autom. Remote Control, 40:3 (1979), 330–335
38. V. P. Zhukov, “Stability analysis of a class of nonlinear systems by the method of sources”, Dokl. Akad. Nauk SSSR, 248:4 (1979),  814–818  mathnet  mathscinet  zmath
1978
39. V. P. Zhukov, “On one method for qualitative study of nonlinear system stability”, Avtomat. i Telemekh., 1978, 6,  11–15  mathnet  mathscinet  zmath; Autom. Remote Control, 39:6 (1978), 785–788
40. V. P. Zhukov, “The source method in stability analysis of nonlinear systems”, Dokl. Akad. Nauk SSSR, 243:2 (1978),  291–294  mathnet  mathscinet  zmath
41. V. P. Zhukov, “A method of stability analysis of nonlinear systems”, Dokl. Akad. Nauk SSSR, 243:1 (1978),  52–53  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021